# SDR CA140516006

- Difficulty date: May 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,423 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Sheared
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R2 DISARM CABLE SHEARED. CANNOT DISARM DOOR ALTHOUGH DISARM LEVER MOVES.  R2 DOOR DISARM CABLE REPLACED IAW T/C SB190-52-0042-04.  OPS CHECKS CARRIED OUT OK FOR SERVICE.
